# SDR AALA202212124706

- Difficulty date: December 6, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323
- Aircraft serial: 33522
- Aircraft time: 38,019 hours, 4,445 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141W8355
- Part serial: 2056
- Condition: Arced
- Location: Cockpit R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 FLIGHT DECK SLIDING WING HAS SIGNS OF ARCHING. REMOVED AND REPLACED FLIGHT DECK R2 SLIDING WINDOW PER TASK CARD 72L21056003.
